CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

The Finite Rank Theorem for Toeplitz Operators on the Fock Space

A.A. Borichev ; Grigori Rozenblioum (Institutionen för matematiska vetenskaper, matematik)
Journal of Geometric Analysis (1050-6926). Vol. 25 (2015), 1, p. 347-356.
[Artikel, refereegranskad vetenskaplig]

We consider Toeplitz operators on the Fock space, under rather general conditions imposed on the symbols. We prove that if a Toeplitz operator has finite rank, then the operator and its symbol are zero. Our argument is somewhat different from the ones used previously for finite rank theorem, and it enables us to get rid of the compact support condition and even allows for a certain growth of the symbol.

Nyckelord: Finite rank theorem, Fock space, Toeplitz operators

Denna post skapades 2014-01-05. Senast ändrad 2015-03-12.
CPL Pubid: 191153


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)


Matematisk analys

Chalmers infrastruktur